# SDR UPS98827656

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 360-385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E UPPER SURFACE CRACKED IN 2 PLACES FWD OF TE XFS 360.25 AND 385.25.  REPAIRED IAW SRM 57-2-1.
